Periodic solutions of a discrete time non-autonomous ratio-dependent predator-prey system with control
Commun. Korean Math. Soc. 2007 Vol. 22, No. 3, 465-474
Printed September 1, 2007
Zhijun Zeng
Academy of Mathematics and Systems Sciences
Abstract : With the help of the coincidence degree and the related continuation theorem, we explore the existence of at least two periodic solutions of a discrete time non-autonomous ratio-dependent predator-prey system with control. Some easily verifiable sufficient criteria are established for the existence of at least two positive periodic solutions.
Keywords : ratio-dependent predator-prey system, nonautonomous difference equations, periodic solution, coincidence degree
MSC numbers : 34K45, 34K13, 92D25
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd